# SDR CA101130011

- Difficulty date: November 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Lyc O320B1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357424
- Condition: Damaged
- Location: Magneto
- Component: Magneto
- Component part number: 106006141
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRONZE DIST GEAR BUSHING CAME LOOSE IN BLOCK.
